MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S620GH/C
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.No physical units were received for evaluation in relation to this complaint; however, photographs were provided by the customer in relation to this reported event.In the photos provided, there appears to be a partial amount of fluid in the syringe.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Since the actual device was not returned, and the packaging was open, the cause cannot be determined.
 
Event or Problem Description
The customer reported that one syringe of embosphere was dried out.This was found prior to the case and no patients were involved.

Brand Name
EMBOSPHERE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key25334330
Report Number9615728-2026-00011
Device Sequence Number13257247
Product Code KRD
UDI-Device Identifier00884450403464
UDI-Public00884450403464
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS620GH/C
Device Lot NumberX3177193-5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown